# SDR USAASB01056

- Difficulty date: February 24, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Closed
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PWM - FLT 1433 - ON CLIMB-OUT FROM PWM, EN ROUTE TO PIT, THE AIRCRAFT WOULD NOT PRESSURIZE.  AT 5,000 FEET, THE CREW LEVELED OFF AND TRIED TO PRESSURIZE.  AIRCRAFT WOULD NOT PRESSURIZE IN AUTO, STANDBY OR MANUAL MODES.  FLIGHT RETURNED TO FIELD AT PWM AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE AFT RIGHT SERVICE DOOR NOT CLOSED PROPERLY.  OPENED AND CLOSED DOOR TO CONFIRM PROPER OPERATION.  NO PROBLEMS NOTED.  DOOR OPERATION CHECKS GOOD.  (M)
